Join the 'Epitol' group to help and get support from people like you.
We found 15 questions associated with the 'Epitol' topic.
Posted 9 days ago by bealynn • 0 answers
I take epitol for seizures but haven't had one in 3 yrs. Other than this I am healthy. My doctor suggested I start a high protein diet to help lessen side effects. I was just curious about what to expect and if anyone has any suggestions or tips they learned while taking it.
Posted 18 Nov 2014 by feelingannoyed • 1 answer
How long does it take for the sick feeling to go away? It spaces me out and makes me feel nauseous. Does anyone know if that fades away over time? How long if it continues should i stop the medication?
Posted 29 Aug 2014 by jiversonmfd • 1 answer
havent had my prescription for a couple weeks and feel a seizure coming on. can i take my dose now to prevent an oncoming seizure?
I have been taking Epitol for some time now. Just had a prescription refill two weeks ago. Have been
Posted 2 Nov 2013 by C Marie • 2 answers
... experiencing lightheadedness, nervousness,etc. Something does not seem right. Any thoughts on what is going on?
Posted 2 May 2013 by MKTmst 15 • 1 answer
Posted 15 Mar 2013 by J523860 • 2 answers
Posted 4 Jul 2012 by Sliles56 • 1 answer
... to go away. He has been on it for about a month and had been breaking out for 2 weeks. It is all over his body having chills and fever. HELP
Posted 28 May 2011 by janevaf • 1 answer
I take 2 a day and I have been taking it for about a week and experiencing dizziness, tipping, and also floating. Will these symptoms lesson after time?
Posted 14 Jul 2011 by jappelt • 1 answer
Can't seem to last more than 2 minutes.
Posted 18 Apr 2011 by dadojay • 1 answer
I take 600mg daily and have for years with good results. Im always seeking new/nontoxic and natural ways to treat a seizure disorder. Thanks
Posted 23 Jul 2010 by cbstories06 • 1 answer
I am 63. Take 1000 mg of Epitol for seizures daily. Last 12 months on Fosamax which helped DEXA results improve for first time ever. What are my chances of drug interaction or more propensity to seizures. Mine are idiopathic, mostly petit mal.
Posted 10 Aug 2009 by dickeywm • 1 answer
my friend was prescribed both after a major seizure put her in the hospital. She's been on both for a week and can't hardly function because of dizziness and grogginess. Also, maybe not related but she has several large marks on her arm (not from the IV) that we can't figure out, ...